# SDR LS1R076724

- Difficulty date: October 22, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- Aircraft time: 15,158 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C34
- Part serial: 18090
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP WILL NOT TURN ON.
